We deal with a boundary value problem associated to a second order singular equation in the interval (0,1]. We first study the eigenvalue problem in the linear case and discuss the nodal properties of the eigenfunctions. We then give a global bifurcation result for nonlinear problems

Capietto, A., Dambrosio, W., Papini, D. (2012). A global bifurcation result for a second order singular equation. RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE, 44, 173-185.

A global bifurcation result for a second order singular equation

PAPINI, DUCCIO
2012-01-01

Abstract

We deal with a boundary value problem associated to a second order singular equation in the interval (0,1]. We first study the eigenvalue problem in the linear case and discuss the nodal properties of the eigenfunctions. We then give a global bifurcation result for nonlinear problems
Capietto, A., Dambrosio, W., Papini, D. (2012). A global bifurcation result for a second order singular equation. RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE, 44, 173-185.
File in questo prodotto:
File Dimensione Formato  
CaDaPa_RIMUT2012.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 204.16 kB
Formato Adobe PDF
204.16 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/40525
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo